# SDR AT040021

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Curtain Rod
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CURTAIN ROD AT BUSINESS CLASS FELL OF DURING TAKEOFF, HITTING PASSENGER.  FOUND RIGHT SIDE BRACKET LOOSE ON HEADER ASSY, RESECURED AS NEEDED.
